Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have bowel movement, stomach cramps. No medication till now. What to do?

Hi i have been back from a holiday in Dubai for a week i have been having stomach cramps and needing to go to the toilet alot to relieve the cramps. my stool are neither firm nor liquid. They were liquid when the first cramps began around five days after landing but they are soft now. The cramps tends to come and then once i have been to the toilet the cramps go. Is this something i will need to have checked as i have never had this problem in the past and have always had a regular bowel movement but never like this.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello, and thank you for posting on Healthcare Magic!

It sounds like you may have picked up some sort of stomach or intestinal infection (known as gastroenteritis) while in Dubai. Usually this type of problem is caused by a virus, and will resolve on it's own within a week or so.

Things to be concerned about would include if you started running high fevers, if the abdominal pain worsened greatly, or if you noticed blood in your stools. There is also a danger of dehydration, so you should make sure to drink plenty of water.

My advice assumes that this is the first time you have had this problem, and it is not a recurrent issue. Also, if you are someone who has other gastrointestinal diseases of any kind, it may be necessary for you to be seen by a doctor.

I hope I have given you some useful information, and wish you the best of health.


Dr. Kinney
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor